U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Can i take vitamins while on tysabri (natalizumab)?

1 doctor answer3 doctors weighed in
Dr. Bennett Machanic
Neurology 54 years experience
MS: Yes, and many patients do take b and d supplements. Vitamin d-3 is used in many ms patients to further stabilize the immune process. There is evidence of relapse rate reduction and decreased MRI lesions occurs with appropriate vitamin d supplements. Discuss with your neurologist.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 47-year-old member asked:
Which is better? Interferon or tysabri (natalizumab)?
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
Is tysabri (natalizumab) a treatment for ms?
3 doctor answers7 doctors weighed in
A 38-year-old female asked:
A can a person taking tysabri (natalizumab) have live vaccines?
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
Iis there anyone who has multiple sclerosis and taking tysabri (natalizumab)?
2 doctor answers3 doctors weighed in
A 41-year-old member asked:
I was diagnosed with multiple sclerosis and dr wants me on tysabri;what is it?
2 doctor answers6 doctors weighed in
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.